MathSciNet Relay Station
MathSciNet bibliographic data
MR2747827 60B20 (60F99)
Girko, Vyacheslav L.; Vladimirova, Anna I. L.I.F.E.: $\prod^m_{j=1}H^{(j)}_n\sim \widetilde{\text{L.I.F.E.}}\sim\{H^{(1)}_n\}^m$ and Halloween Law. Random Oper. Stoch. Equ. 18 (2010), no. 4, 327–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement